Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

August 3, 2015Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 3, 2015, 4:16 PM MDT for Baca County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 4:16 PM MDT (22:16 UTC)
Expired
Aug 3, 2015, 5:00 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Dodge City radar (KDDC), 207 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
604 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS85 KPUB 032216
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT MON AUG 3 2015
 
COZ099-032300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
416 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VILAS TO 6 MILES SOUTHEAST
OF CAMPO...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...VILAS...WALSH...STONINGTON AND OPEN 
COUNTRY OF SOUTHEASTERN BACA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 10205 3700 10205 3700 10257 3747 10249
TIME...MOT...LOC 2215Z 269DEG 10KT 3739 10242 3705 10248 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:40 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 3, 2:40 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT MON AUG 3 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 238 PM MDT MON AUG 3 2015

AN UPR TROF WL CONTINUE WORKING ITS WAY NORTHEASTWARD OVR CO THRU
THIS EVENING...AND WL CONTINUE PRODUCING SHOWERS AND TSTMS DURING
THIS TIME OVR NRN AND ERN CO. SATELLITE IMAGES SHOW DRIER AIR
WORKING ITS WAY EASTWARD BEHIND THIS UPR TROF. OVR THE FORECAST
AREA...MUCH OF THE MORE WIDESPREAD AND HEAVIER PCPN ASSOCIATED
WITH THE UPR TROF WL LIKELY BE WORKING ITS WAY NORTH AND EAST OF
THE AREA BY LATE AFTERNOON OR EARLY EVENING...BUT THE HRRR IS
SHOWING ANOTHER ROUND OF CONVECTION MOVING EASTWARD OFF THE ERN
MTNS AFTER ABOUT 01Z.

WITH SUFFICIENT CAPE AND MARGINAL SHEAR...THERE IS THE POSSIBILITY
OF ONE OR TWO STORMS BECOMING SVR OR MARGINALLY SVR THRU EARLY THIS
EVENING OVR THE ERN PLAINS.  BY MIDNIGHT MUCH OF THE CONVECTION
SHOULD HAVE ENDED...ALTHOUGH SOME LINGERING ACTIVITY COULD CONTINUE
OVR THE FAR SERN PLAINS A BIT LONGER.

AN UPR RIDGE WL THEN BE BUILDING OVR THE AREA THRU TUE.  ALTHOUGH
THERE WL BE DRIER AIR OVR THE AREA ON TUE...THERE WL STILL BE ENOUGH
MSTR AROUND FOR SOME ISOLD MAINLY AFTERNOON SHOWERS AND
TSTMS...MAINLY OVR AND NR THE HYR TRRN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 238 PM MDT MON AUG 3 2015

...MONSOON RETURNS FOR THE WEEKEND...

HIGH PRESSURE WILL BUILD STRONGLY FROM THE SOUTH FOR THE MID-WEEK
PERIOD...AS THE H5 CENTER SHIFTS OVER CENTRAL NM. A WEAK SHORTWAVE
WILL CROSS THROUGH WY WED NIGHT...BUT MOST OF THE IMPACT WILL BE
NORTH OF OUR CWA. THIS DISTURBANCE COULD SPARK SOME ISOLD TO CT
STORMS OVER THE MTS LATE WED...BUT OTHERWISE IT WILL BE DRY...AND
THE WEAK ZONAL FLOW WILL BRING THE UPPER 90S BACK TO MOST OF SE
CO...ALONG WITH 80S FOR THE HIGHER ELEVATIONS. THURSDAY LOOKS EVEN
MORE HOT AND DRY...WITH TEMPS POSSIBLY AROUND 100 DEGREES FOR THE
HOT SPOTS ALONG THE LOWER ARKANSAS VALLEY. ANOTHER WEAK DISTURBANCE
WILL MOVE THROUGH THE RIDGE LATE IN THE DAY...BUT TS COVERAGE SHOULD
BE ISOLD AT BEST.

FRIDAY WILL CONTINUE TO BE WARM AS THE UPPER HIGH SHIFTS BACK EWD
INTO TX...AND SW FLOW ESTABLISHES ITSELF OVER CO. THE MONSOONAL PLUME
WILL BEGIN WORKING ITS WAY BACK INTO WRN CO AS A TROUGH MOVES ASHORE
OVER NRN CA...AND THEN TRANSLATES NEWD INTO THE INTER-MOUNTAIN REGION
ON SATURDAY. EXPECT WIDESPREAD STORMS OVER THE MTS THROUGH SAT NIGHT
AS THE DEPARTING TROUGH STRENGTHENS MONSOONAL FLOW INTO SW CO. THE
ERN ZONES MAY NOT SEE AS MUCH WIDESPREAD PRECIP COVERAGE...BUT STILL
SHOULD SEE AT LEAST ISOLD-SCT AFTERNOON AND EVENING STORMS.

BEYOND SATURDAY...THE FORECAST BECOMES A BIT MORE UNCERTAIN. MODEL
CONSENSUS SUGGESTS THAT THE UPPER HIGH WILL GRADUALLY SHIFT BACK TO
THE WEST...BRINGING OUR AREA BACK TO A DRY AND HOT SUMMER PATTERN.
BUT HOW FAST THIS WILL OCCUR IS DEBATABLE. THE GFS RETURNS US TO THIS
DRY AND HOT PATTERN AS SOON AS SUNDAY...WHILE THE ECMWF HOLDS OFF
TIL LATER NEXT WEEK. THE ENSEMBLES MAKE IT CLEAR THAT THERE WILL BE
A TROUGH SOMEWHERE OVER THE PACNW...AND A RIDGE SOMEWHERE OVER THE
SOUTHERN PLAINS...BUT SUBTLE SHIFTS IN THE OVERALL PATTERN WILL
DETERMINE DAILY POPS AND TEMPS. SO...PERSISTENCE SEEMS TO BE THE
BEST BET AT THIS POINT...WITH NO SIGNIFICANT PRECIP AND TEMPS AT OR
SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 238 PM MDT MON AUG 3 2015

VFR CONDITIONS ARE GENERALLY EXPECTED AT THE TAF SITES TONIGHT AND
TUESDAY.  SHOWERS AND TSTMS WILL BE POSSIBLE THIS EVENING AT THE TAF
SITES AND THERE IS THE POTENTIAL FOR BRIEF MVFR CONDITIONS IN HEAVY
RAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT MON AUG 3 2015

COZ058>089-093>099-041700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE
SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER
OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR
MOVES IN FROM THE WEST.

THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN
WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW
STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING
1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION
WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS
FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS.

STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO
THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER
THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

28/28

In the hours before

Special weather statement, Aug 3, 2:15 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT MON AUG 3 2015

COZ097-032100-
LAS ANIMAS VICINITY/BENT COUNTY CO-
215 PM MDT MON AUG 3 2015

...SPECIAL WEATHER STATEMENT...

AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAS ANIMAS...OR 16 MILES EAST OF NORTH LA JUNTA...MOVING NORTH AT 15
MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...JOHN MARTIN RESERVOIR AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3794 10317 3799 10337 3823 10329 3818 10302
TIME...MOT...LOC 2015Z 198DEG 13KT 3803 10324

MW
Local storm report, Aug 3, 2:58 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       4 SSW LAS ANIMAS        38.01N 103.25W
08/03/2015  M2.75 INCH       BENT               CO   PUBLIC

            IN PAST HOUR

&&

MW
Special weather statement, Aug 3, 3:13 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT MON AUG 3 2015

COZ099-032200-
SPRINGFIELD VICINITY/BACA COUNTY CO-
313 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
400 PM MDT...

AT 312 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES WEST OF CAMPO...OR 33 MILES SOUTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.

HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BACA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3714 10308 3733 10277 3719 10264 3700 10256
      3700 10292 3699 10293 3699 10295 3700 10307
TIME...MOT...LOC 2112Z 236DEG 18KT 3703 10299

MW
Special weather statement, Aug 3, 3:32 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT MON AUG 3 2015

COZ070-071-032215-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
332 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA...WEST
CENTRAL COSTILLA...SOUTHEASTERN RIO GRANDE AND NORTHEASTERN CONEJOS
COUNTIES UNTIL 415 PM MDT...

AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA JARA...OR 7 MILES SOUTHWEST OF ALAMOSA...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOSA...SANFORD...LA JARA.

LAT...LON 3728 10603 3746 10604 3751 10564 3724 10563
TIME...MOT...LOC 2131Z 268DEG 12KT 3737 10595

MW
Special weather statement, Aug 3, 3:34 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT MON AUG 3 2015

COZ099-032215-
SPRINGFIELD VICINITY/BACA COUNTY CO-
334 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
415 PM MDT...

AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VILAS...OR 8 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 10 MPH.

HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH...VILAS AND STONINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3724 10252 3740 10257 3756 10227 3728 10215
TIME...MOT...LOC 2134Z 252DEG 10KT 3734 10248

MW
Special weather statement, Aug 3, 4:16 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT MON AUG 3 2015

COZ099-032300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
416 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VILAS TO 6 MILES SOUTHEAST
OF CAMPO...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...VILAS...WALSH...STONINGTON AND OPEN
COUNTRY OF SOUTHEASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 10205 3700 10205 3700 10257 3747 10249
TIME...MOT...LOC 2215Z 269DEG 10KT 3739 10242 3705 10248

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:33 PM MDTSpecial Weather StatementPUBBent42 min
Aug 3, 1:01 PM MDTAreal Flood AdvisoryPUBBent119 min
Aug 3, 1:14 PM MDTSpecial Weather StatementPUBBent46 min
Aug 3, 1:33 PM MDTSpecial Weather StatementPUBBent42 min
Aug 3, 1:40 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 3, 2:15 PM MDTSpecial Weather StatementPUBBent45 min
Aug 3, 2:24 PM MDTAreal Flood AdvisoryPUBBent111 min
Aug 3, 2:50 PM MDTFlash Flood WarningPUBBent3 hr
Aug 3, 3:13 PM MDTSpecial Weather StatementPUBBaca47 min
Aug 3, 3:32 PM MDTSpecial Weather StatementPUBAlamosa43 min
Aug 3, 3:34 PM MDTSpecial Weather StatementPUBBaca41 min
Aug 3, 5:06 PM MDTAreal Flood AdvisoryPUBBaca114 min
Aug 3, 5:14 PM MDTSpecial Weather StatementPUBHuerfano46 min
Aug 3, 5:40 PM MDTAreal Flood AdvisoryPUBHuerfano110 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.